# SDR CALA2016062800390

- Difficulty date: June 28, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N79521
- Make and model: Boeing 737824
- Aircraft serial: 31662
- Aircraft time: 19,995 hours, 6,754 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40013
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER FOUND CRACK INDICATION AT T/E AREA ABOUT 3.2500" LONG ON LOWER SKIN BETWEEN STA 92.70 AND STA 101.90, REF EA 5510-01843 REV E.  REMOVED DAMAGE AND INSTALLED EXTERNAL DOUBLER IAW SRM 55-10- 01, REPAIR 11.
